MathSciNet Relay Station
MathSciNet bibliographic data
MR380184 40A25
Popoviciu, Tiberiu On the behavior of certain sequences that tend to the number $e$. (Romanian) Stud. Cerc. Mat. 27 (1975), no. 1, 87–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement